Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 36, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 28, 2025, 4:49 PM CDT for Bossier Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2025, 4:49 PM CDT (21:49 UTC)
- Expired
- Mar 28, 2025, 5:13 PM CDT
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Bossier Parish, LA
The radar
The Shreveport radar (KSHV), 23 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482
WFUS54 KSHV 282149
TORSHV
LAC015-282230-
/O.NEW.KSHV.TO.W.0036.250328T2149Z-250328T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
449 PM CDT Fri Mar 28 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
South Central Bossier Parish in northwestern Louisiana...
* Until 530 PM CDT.
* At 449 PM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles southwest of Haughton, or 8 miles
southeast of Bossier City, moving north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Bossier City, Haughton, Eastwood, Bodcau, Red Chute, Fillmore,
Princeton and Sligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3265 9367 3265 9349 3239 9351 3239 9363
3240 9362 3240 9363
TIME...MOT...LOC 2149Z 178DEG 19KT 3244 9357
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
233 follow-up statements
772
WWUS54 KSHV 282159
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
459 PM CDT Fri Mar 28 2025
LAC015-282230-
/O.CON.KSHV.TO.W.0036.000000T0000Z-250328T2230Z/
Bossier LA-
459 PM CDT Fri Mar 28 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
BOSSIER PARISH...
At 459 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Eastwood, or 6 miles east of Bossier City, moving
north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Bossier City, Haughton, Eastwood, Red Chute, Bodcau, Fillmore and
Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3247 9354 3247 9363 3265 9367 3265 9349
TIME...MOT...LOC 2149Z 178DEG 19KT 3244 9357
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
23144
WWUS54 KSHV 282207
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
507 PM CDT Fri Mar 28 2025
LAC015-282230-
/O.CON.KSHV.TO.W.0036.000000T0000Z-250328T2230Z/
Bossier LA-
507 PM CDT Fri Mar 28 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
BOSSIER PARISH...
At 507 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eastwood, or 5 miles east of Bossier City, moving
north at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Eastwood and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3265 9367 3265 9349 3255 9354 3255 9361
TIME...MOT...LOC 2159Z 178DEG 19KT 3249 9357
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
23990 WWUS54 KSHV 282213 SVSSHV Severe Weather Statement National Weather Service Shreveport LA 513 PM CDT Fri Mar 28 2025 LAC015-282223- /O.CAN.KSHV.TO.W.0036.000000T0000Z-250328T2230Z/ Bossier LA- 513 PM CDT Fri Mar 28 2025 ...TORNADO WARNING IS CANCELLED FOR CENTRAL BOSSIER PARISH... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. However, gusty winds and heavy rain are still possible with this thunderstorm. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office. A Tornado Watch remains in effect until 800 PM CDT for a portion of northwest Louisiana. && LAT...LON 3255 9354 3255 9361 3265 9367 3265 9349 TIME...MOT...LOC 2207Z 178DEG 19KT 3254 9358 $$ 23
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 4:47 PM CDT, 2 minutes earlier.
Area forecast discussion, Mar 28, 4:47 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 447 PM CDT Fri Mar 28 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Saturday Night) Issued at 334 PM CDT Fri Mar 28 2025 A busy afternoon across the region, as we have seen several storms with rotation develop across the area. The Storm Prediction Center has issued Tornado Watch 66 for portions of our East Texas Counties, along with portions of our North & Central Louisiana Parishes south of Interstate 20 through 7 pm. Although the watch is for areas south of I-20, we have also seen rotating storms in areas north of I-20. Showers and thunderstorms will remain possible for the entire region this evening and through the overnight hours, as an upper level disturbance continues to push eastward across the Red River Valley of North Texas and Southern Oklahoma. Additional isolated strong to severe thunderstorms will remain possible. All modes of severe weather can't be ruled out, along with locally heavy rainfall. The aforementioned upper-level disturbance responsible for today's storms will continue to shift eastward and eventually out of the region by Saturday afternoon. Dry weather and sunny skies will follow, with highs in the lower 80s. /20/ && .LONG TERM... (Sunday through next Thursday) Issued at 334 PM CDT Fri Mar 28 2025 Dry weather will be short-lived as we move into Sunday afternoon/evening, as a cold front approaches the region. Ahead of the front, low-level moisture will be on the increase, with dew points climbing into the mid-60s. This should make for enough instability across the region. Models suggest a pre-frontal trough or dryline feature will move into the area ahead of the front, yielding the development of discrete storms. With steep mid-level lapse rates and decent effective bulk shear, all modes of severe weather will be possible. As the front gets closer, expect a line of storms to develop, with QLCS tornadoes possible. Dry weather will return to the region for the first of next week, but another approaching cold front will bring us a chance for more severe weather by next Wednesday and possible into Thursday as long-range progs hint at the front stalling across the region. /20/ && .AVIATION... (18Z TAFS) Issued at 1236 PM CDT Fri Mar 28 2025 Conditions are largely VFR this afternoon, with convection blossoming across the region. Widespread rain showers, heavy at times, with scattered thunderstorms will affect generally all TAF sites through the afternoon and evening hours, with coverage and intensity dissipating later in the evening. A TEMPO has been introduced with this TAF issuance to cover expected timing. Thunderstorms will reduce vsbys temporarily (1-3SM) and may drag ceilings briefly down to MVFR. Ceilings to drop overnight to IFR and then struggle to recover through Saturday morning. Vicinity showers likely to accompany low cigs through this time. Winds generally SE today and this evening 10-12kts, gusting at times to near 20kts and becoming variable and gusty up to 35-40kts within and in the vicinity of thunderstorms. Kovacik && .SPOTTER INFORMATION STATEMENT... Issued at 700 AM CDT Thu Mar 27 2025 Spotter activation may be needed this afternoon for isolated strong storms that may develop over portions of Deep East Texas and Northcentral Louisiana. && .PRELIMINARY POINT TEMPS/POPS... SHV 64 82 67 84 / 70 30 0 30 MLU 65 78 66 84 / 80 80 10 20 DEQ 60 80 62 82 / 70 20 40 40 TXK 64 81 67 83 / 80 30 20 40 ELD 61 79 63 83 / 90 70 10 30 TYR 63 82 67 82 / 40 0 10 30 GGG 62 82 66 84 / 70 10 0 30 LFK 63 83 66 84 / 60 20 0 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...20 LONG TERM....20 AVIATION...23
In the hours before
Special weather statement, Mar 28, 1:33 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CDT Fri Mar 28 2025
LAZ010-011-017-281900-
Red River LA-De Soto LA-Sabine LA-
133 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SABINE...SOUTH
CENTRAL RED RIVER AND SOUTHEASTERN DE SOTO PARISHES UNTIL 2 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Converse, or 17 miles southeast of Mansfield, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Coushatta, Pleasant Hill, Rambin, Evelyn, Pelican and Armistead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3204 9361 3202 9336 3192 9341 3193 9342
3193 9343 3192 9343 3191 9344 3188 9344
3179 9349 3180 9359
TIME...MOT...LOC 1832Z 188DEG 26KT 3184 9352
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
26Special weather statement, Mar 28, 2:28 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
228 PM CDT Fri Mar 28 2025
LAZ010-011-282000-
Red River LA-De Soto LA-
228 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER AND
SOUTHEASTERN DE SOTO PARISHES UNTIL 3 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Coushatta, or 13 miles southeast of Mansfield,
moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Grand Bayou, Evelyn, Rambin and Crichton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3217 9355 3213 9332 3192 9343 3191 9344
3190 9344 3188 9345 3190 9358
TIME...MOT...LOC 1928Z 195DEG 23KT 3196 9351
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:29 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Fri Mar 28 2025
LAZ001-002-010>012-282000-
De Soto LA-Bossier LA-Red River LA-Bienville LA-Caddo LA-
229 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTHWESTERN RED RIVER...NORTHEASTERN DE SOTO
AND WEST CENTRAL BIENVILLE PARISHES UNTIL 3 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Mansfield, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ninock, Caspiana, Mc Dade and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3223 9361 3240 9358 3235 9332 3210 9351
3213 9362
TIME...MOT...LOC 1928Z 195DEG 23KT 3219 9353
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:37 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
237 PM CDT Fri Mar 28 2025
LAZ017-282015-
Sabine LA-
237 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SABINE PARISH
UNTIL 315 PM CDT...
At 237 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Many, or 33 miles southwest of Natchitoches,
moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Zwolle, Converse, Oak Grove, Noble, Belmont and Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3170 9380 3176 9383 3177 9383 3180 9348
3146 9351 3146 9364
TIME...MOT...LOC 1936Z 165DEG 27KT 3150 9359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:16 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 29 min |
| Mar 28, 12:13 PM CDT | Tornado Warning | SHV | Sabine | 32 min |
| Mar 28, 12:38 PM CDT | Tornado Warning | SHV | Sabine | 37 min |
| Mar 28, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 41 min |
| Mar 28, 1:33 PM CDT | Special Weather Statement | SHV | Red River | 27 min |
| Mar 28, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 46 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | SHV | Red River | 32 min |
| Mar 28, 2:29 PM CDT | Special Weather Statement | SHV | Red River | 31 min |
| Mar 28, 2:37 PM CDT | Special Weather Statement | SHV | Sabine | 38 min |
| Mar 28, 3:38 PM CDT | Tornado Warning | SHV | Caddo | 5 min |
| Mar 28, 3:42 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Mar 28, 3:56 PM CDT | Tornado Warning | SHV | Sabine | 12 min |
| Mar 28, 4:40 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 28, 6:30 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 16 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.